# SDR 07FDEA03417

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,722 hours, 11,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RT INBOARD FLAP, BETWEEN RIB 15 AND TRACK 2, STRG 13-14, LOWER SKIN.  DOUBLER REPAIR PERFORMED IAW EA 6-5752-95905 AND RAS/DABRE/7006189/2006 ISSUE A.
